# SDR DALA2025121809224

- Difficulty date: December 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,903 hours, 41,694 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0586B
- Condition: Failed
- Location: Flap Sys
- Part time: 28,785 hours, 6,398 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

-FCNT/DE- DUE TO FLAP ASYMMETRY ON APPROACH.   R & R RT AND LT FLAP TRANSMITTERS, REPLACED PDU SENSOR, FOUND AND REPAIRED BROKEN WIRE AND REPLACED CONNECTOR D1716.
